# SDR SWIA200312364

- Difficulty date: August 24, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 8,320 hours, 6,773 cycles
- Engine: Ge CF34*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147T69P01
- Part serial: WYG93791
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 2,556 hours, 2,021 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH TO SLC, HAD LEFT ENGINE OIL PRESSURE MESSAGE ON EICAS.  SHUT DOWN THE LEFT ENGINE PER THE QRH AND CONTINUED IN TO SLC.  INSTALLED LEFT FUEL CONTROL PER RII 73-401.
